# SDR HALA2009031700089

- Difficulty date: March 17, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 26,818 hours, 5,166 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT PACK OFF LIGHT ILLUMINATED IN AUTO, WORKS OK IN STBY.  PERFORMED PACK BITE CHECK IAW FIM 21-51-00.  NO FAULTS FOUND, PACK OPS CHECKS GOOD IAW MM 21-51- 00.
